Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 960827, 8 pages
http://dx.doi.org/10.1155/2015/960827
Research Article

Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces

1Department of Mathematics, National Institute of Technology, Silchar, Cachar, Assam 788 010, India
2L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opposite-Industrial Training Institute (I.T.I.), Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
3Department of Applied Mathematics, University Institute of Technology, Rajiv Gandhi Technical University, Bhopal, Madhya Pradesh 462 033, India
4Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Dumas Road, Surat, Gujarat 395 007, India
5Department of Mathematics, Integral University, Lucknow, Uttar Pradesh 226 026, India

Received 8 August 2014; Accepted 25 September 2014

Academic Editor: Mohammad Mursaleen

Copyright © 2015 Lakshmi Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some unique fixed point theorems in complete partial metric spaces for generalized weakly -contractive mappings, containing two altering distance functions under certain assumptions. Also, we discuss some examples in support of our main results.